Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had open heart surgery, on medicines for preventing re-infection, arms started shaking vigorously. Side effects of medicines?

My husband had open heart surgery on October first to have his Aortic valve replace with a mechanical valve. Last night he kept dozing off and his arms and hands would start shaking really bad and he would try and hold his chest when I woke him he doesn t remember and says he is fine and woudn t let me take him to the ER. I don t know if it is a side effect of the medicine or normal or what?? He is on iv vancamicine and cefpime to prevent reinfection of his heart. he is also on metroprolol, omepraxole, lipator, aspirin , caumadin, and prilisec
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi Welcome to HCM ,
after bypass surgery and hospital admission many patient feel lots of weakness and problem as you have describe ,
give him good food ,
soup , fresh fruits , nuts , milk , etc.
stay along with him ,
antibiotic to be taken for certain time period and in consultation with your doctor ,
be in regular visit with your doctor and decide about antibiotic dosage ,
rest of medicine he need to take for life long ,
take care
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor